Search Results

There are 14608 results for: content related to: Reply to Kovasov's comments

  1. You have full text access to this OnlineOpen article
    Scattering for strictly hyperbolic systems with time-dependent coefficients

    Mathematische Nachrichten

    Volume 286, Issue 11-12, August 2013, Pages: 1191–1207, Tokio Matsuyama and Michael Ruzhansky

    Version of Record online : 27 MAR 2013, DOI: 10.1002/mana.201200095

  2. Non-separable multivariate filter banks from univariate wavelets

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 951–969, Qiuhui Chen, Guangbin Ren, Paula Cerejeiras and Uwe Kaehler

    Version of Record online : 8 FEB 2013, DOI: 10.1002/mana.201000100

  3. Weighted Sobolev L2 estimates for a class of Fourier integral operators

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1715–1738, Michael Ruzhansky and Mitsuru Sugimoto

    Version of Record online : 28 JUN 2011, DOI: 10.1002/mana.200910080

  4. Composition with distributions of Wiener-Poisson variables and its asymptotic expansion

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 619–658, Masafumi Hayashi and Yasushi Ishikawa

    Version of Record online : 16 DEC 2011, DOI: 10.1002/mana.200910194

  5. Thermal stresses and birefringence in quenched tubes and rods: Simulation and experiment

    Polymer Engineering & Science

    Volume 51, Issue 1, January 2011, Pages: 179–200, Antonio J. Carrillo and A.I. Isayev

    Version of Record online : 29 NOV 2010, DOI: 10.1002/pen.21774

  6. Optimal design of batch-storage network considering exchange rates and taxes

    AIChE Journal

    Volume 53, Issue 5, May 2007, Pages: 1211–1231, Gyeongbeom Yi and Gintaras V. Reklaitis

    Version of Record online : 4 APR 2007, DOI: 10.1002/aic.11161

  7. Global analytic, Gevrey and C hypoellipticity on the 3-torus

    Mathematische Nachrichten

    Volume 285, Issue 2-3, February 2012, Pages: 265–282, A. Alexandrou Himonas, Gerson Petronilho and L. A. Carvalho dos Santos

    Version of Record online : 28 SEP 2011, DOI: 10.1002/mana.201010033

  8. Joint inventory and pricing decisions for perishable products with two-period lifetime

    Naval Research Logistics (NRL)

    Volume 60, Issue 5, August 2013, Pages: 343–366, Li-Ming Chen and Amar Sapra

    Version of Record online : 12 JUN 2013, DOI: 10.1002/nav.21538

  9. Multiple solutions of semilinear degenerate elliptic boundary value problems

    Mathematische Nachrichten

    Volume 284, Issue 1, January 2011, Pages: 105–123, Kazuaki Taira

    Version of Record online : 22 DEC 2010, DOI: 10.1002/mana.200710210

    Corrected by:

    Erratum: Multiple solutions of semilinear degenerate elliptic boundary value problems

    Vol. 284, Issue 7, 931, Version of Record online: 12 APR 2011

  10. Desingularization of binomial varieties in arbitrary characteristic. Part I. A new resolution function and their properties

    Mathematische Nachrichten

    Volume 285, Issue 11-12, August 2012, Pages: 1316–1342, Rocío Blanco

    Version of Record online : 7 MAY 2012, DOI: 10.1002/mana.201100108

  11. The modified method of characteristics with mixed finite element domain decomposition procedures for the transient behavior of a semiconductor device

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 1, January 2012, Pages: 353–368, Yirang Yuan

    Version of Record online : 4 AUG 2010, DOI: 10.1002/num.20625

  12. Performance of the verification for binary memoryless channels

    Security and Communication Networks

    Volume 4, Issue 10, October 2011, Pages: 1212–1225, Vladimir B. Balakirsky and A. J. Han Vinck

    Version of Record online : 8 NOV 2010, DOI: 10.1002/sec.263

  13. Stability and convergence analysis of a one step approximation of a linear partial integro-differential equation

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 5, September 2011, Pages: 1179–1200, Samir Kumar Bhowmik

    Version of Record online : 29 MAR 2010, DOI: 10.1002/num.20576

  14. Morse homology for the heat flow – Linear theory

    Mathematische Nachrichten

    Volume 286, Issue 1, January 2013, Pages: 88–104, Joa Weber

    Version of Record online : 23 JUL 2012, DOI: 10.1002/mana.201100319

  15. Variable order subordination in the sense of Bochner and pseudo-differential operators

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 987–1002, Kristian Evans and Niels Jacob

    Version of Record online : 9 MAY 2011, DOI: 10.1002/mana.200810246

  16. On some generalizations of Gevrey classes

    Mathematische Nachrichten

    Volume 284, Issue 7, May 2011, Pages: 856–874, Daniela Calvo and María del Carmen Gómez-Collado

    Version of Record online : 6 APR 2011, DOI: 10.1002/mana.200910840

  17. Nonoverlapping domain decomposition characteristic finite differences for three-dimensional convection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 1, January 2012, Pages: 17–37, Changfeng Li and Yirang Yuan

    Version of Record online : 15 JUL 2010, DOI: 10.1002/num.20605

  18. Sharp load thresholds for cuckoo hashing

    Random Structures & Algorithms

    Volume 41, Issue 3, October 2012, Pages: 306–333, Nikolaos Fountoulakis and Konstantinos Panagiotou

    Version of Record online : 12 MAY 2012, DOI: 10.1002/rsa.20426

  19. Multicomponent multicompartment model for Fischer–Tropsch SCBR

    AIChE Journal

    Volume 53, Issue 8, August 2007, Pages: 2062–2083, Ion Iliuta, Faïçal Larachi, Jérôme Anfray, Nicolas Dromard and Daniel Schweich

    Version of Record online : 27 JUN 2007, DOI: 10.1002/aic.11242

  20. You have free access to this content
    Rethinking an old empirical puzzle: econometric evidence on the forward discount anomaly

    Journal of Applied Econometrics

    Volume 16, Issue 6, November/December 2001, Pages: 671–708, Professor Alex Maynard and Peter C. B. Phillips

    Version of Record online : 13 DEC 2001, DOI: 10.1002/jae.624